# SDR FDEA202102180410

- Difficulty date: February 18, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 47,349 hours, 24,872 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF KIND AT 9000 FT GOT BLEED VALVE 1  FAULT. COMPLIED WITH ECAM AND TRIED A RESET OF  BLEED VALVE. RESET WAS UNSUCCESSFUL. FOLLOWED ECAM  AND QRH PROCEDURES FOR BLEED VALVE FAULT. PACK 2  WAS MEL D INOP, AIRCRAFT WAS UNPRESSURIZED,  RETURNED TO KIND.   PERFORMED #1 PNEUMATIC CONTROLLER BITE REF TSM  36-00-01,  HAD C PRESS REG VLV AND C FAN AIR VLV  FAULTS.  PER TSM 36-00-01 NOTE WHEN MORE THAN 1  FAULT IS STORED, ACCOUNT FOR THE LAST FAULT LISTED  WHICH IS THE FAN AIR VALVE.  NEEDS FURTHER T/S'ING.
